MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests result of 166 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.The customer feels well and did not report any symptoms at the time of the call.When customer had obtained the result of 166 mg/dl, he had felt physically well but had made an appointment with his doctor who had advised him to obtain a new meter.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of 129 mg/dl and 123 mg/dl using truemetrix meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is (b)(6) 2018.Customer was not concerned with the result of 78 mg/dl in the meter memory; customer stated that he had felt dizzy at the time and that his blood sugar could have been low.The meter memory was reviewed for previous test result history: result 1 :135mg/dl date: (b)(6) 2018 time:6:47am fasting; result 2 :166mg/dl date: (b)(6) 2018 time:9:13am fasting (felt physically well but made an appointment with his doctor.Doctor advised him to get a new meter).Result 3 :117mg/dl date: (b)(6) 2018 time:8:16am fasting; result 4 :78mg/dl date: (b)(6) 2018 time:10:05am fasting (customer stated he felt dizzy at the time and that his sugar could be low); result 5 :128mg/dl date:(b)(6) 2018 time:6:28am fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8199738
Report Number1000113657-2018-01290
Device Sequence Number19194674
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2918
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1